de La Vallée Poussin’s theorem, uniform integrability, tightness and moments
Tapas Kumar Chandra
Statistics & Probability Letters, 2015, vol. 107, issue C, 136-141
The classical de La Vallée Poussin theorem is improved upon. Analogs of this improved result for tightness and the Cesàro Uniform Integrability-type conditions are obtained. The treatment is done in a uniform manner.
Keywords: Uniform integrability; Cesàro uniform integrability; Uniform integrability in the Cabrera sense; Tightness; Moments (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:107:y:2015:i:c:p:136-141
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().